Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 872784, 12 pages
Research Article

On -Derivations of BCI-Algebras

Department of Mathematics, University of Tabuk, P.O. Box 741, Tabuk 71491, Saudi Arabia

Received 29 January 2012; Revised 19 April 2012; Accepted 20 April 2012

Academic Editor: Gerd Teschke

Copyright © 2012 G. Muhiuddin and Abdullah M. Al-roqi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Muhiuddin and Abdullah M. Al-roqi, “On -Derivations of BCI-Algebras,” Abstract and Applied Analysis, vol. 2012, Article ID 872784, 12 pages, 2012.